liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Time to a single hybridization event in a group of species with unknown ancestral history
Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg, Gothenburg, Sweden.ORCID-id: 0000-0002-5816-4345
Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg, Gothenburg, Sweden / Department of Biological and Environmental Science, University of Gothenburg, Gothenburg, Sweden.
Department of Biological and Environmental Science, University of Gothenburg, Gothenburg, Sweden.
Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg, Gothenburg, Sweden.
2013 (engelsk)Inngår i: Journal of Theoretical Biology, ISSN 0022-5193, E-ISSN 1095-8541, Vol. 322, s. 1-6Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We consider a stochastic process for the generation of species which combines a Yule process with a simple model for hybridization between pairs of co-existent species. We assume that the origin of the process, when there was one species, occurred at an unknown time in the past, and we condition the process on producing n species via the Yule process and a single hybridization event. We prove results about the distribution of the time of the hybridization event. In particular we calculate a formula for all moments, and show that under various conditions, the distribution tends to an exponential with rate twice that of the birth rate for the Yule process.

sted, utgiver, år, opplag, sider
Elsevier, 2013. Vol. 322, s. 1-6
Emneord [en]
Theoretical phylogenetics, Yule tree, Polyploidy, Uncertainty in phylogeny
HSV kategori
Forskningsprogram
Matematisk statistik; Statistik; Textilvetenskap; Textilvetenskap
Identifikatorer
URN: urn:nbn:se:liu:diva-140848DOI: 10.1016/j.jtbi.2013.01.001OAI: oai:DiVA.org:liu-140848DiVA, id: diva2:1141111
Tilgjengelig fra: 2015-01-19 Laget: 2017-09-14 Sist oppdatert: 2019-09-04bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Bartoszek, Krzysztof
I samme tidsskrift
Journal of Theoretical Biology

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 64 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf